# SDR SWAA2023080178192

- Difficulty date: July 13, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LH TRANSITION ANGLE HAS CORROSION STA 430<[01] ORIGINAL TASK CARD TTG8Q00LZZM2 SIGNED OFF IN ERROR. REFERENCE ALL TASK COMPLETED IN ASSOCIATION WITH THAT TASK TO THIS CARD REFERENCE TTG8Q00LZZM3; TTG8Q00LZZMN; TTG8Q00LZZMS; TTG8Q00LZZNA; TTG8Q00LZZNK; AND TTG8Q00LZZNL.;[02] REMOVED DAMAGED SECTION OF TRANSITION ANGLE FROM STA. 420+7 TO 500D+10.;[03] LOCATED AND DRILLED NEW L/H TRANSITION ANGLE FROM STA. 420+7 TO STA. 500D+10 ;TREATED AND PRIMED NEW PARTS ; INSTALLED REPAIR PARTS PER SRM.53-00-53-2R-5 ; AND EA#M-22-153-01550 (SHIM ) ;INSTALLED NUT PLATES PER SRM 51-40-10.;[04] LOCATED AND DRILLED NEW L/H TRANSITION ANGLE FROM STA. 420+7 TO STA. 500D+10 ;TREATED AND PRIMED NEW PARTS ; INSTALLED REPAIR PARTS PER SRM.53-00-53-2R-5 ; AND EA#M-22-153-01550 (SHIM ) ;INSTALLED NUT PLATES PER SRM 51-40-10. (TIME INSTALLED NUT PLATES 12AM 07-18-2023) NUT PLATES NEED PUSH TEST 01PM 07-19-2023 PART REQUIREMENTS;[05] C/W INSPECTION.
